# SDR DXTA200601594

- Difficulty date: September 7, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 394 hours, 311 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THERE WAS AN ACRID SMELL IN THE COCKPIT.  NO VISUAL SIGNS OF SMOKE WERE EVIDENT.  REMOVED + CLEANED WATER SEPARATOR COALESCER CLOTH IAW CE-680 M/M CHPT 12-14-00.  RAN ACFT WITH BOTH ENGINES AND TROUBLESHOT WITH APU RUNNING, RAN TEMP CONTROLLER HOT TO COLD NO SMELLS NOTED.
